# SDR QXEA2012090800982

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Damaged
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT DOOR, BOTH SIDE BACKUP STOPS ARE WORN.  SMOOTHED DAMAGE IAW SRM 51-14-00-02-04.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MIN REMAINING THICKNESS 0579", MAPPED AND SUBMITTED TO ENGINEERING.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-52-821.  ALODINED, PRIMED BARE METAL IAW SRM 51-21-10-02-01 AND 51-25-10-02-01. COMPLIED WITH RD 8/4-52-821/3.
